×

Found 4,195 Documents (Results 1–100)

100
MathJax

The “Quantum annoying” property of password-authenticated key exchange protocols. (English) Zbl 07495912

Cheon, Jung Hee (ed.) et al., Post-quantum cryptography. 12th international workshop, PQCrypto 2021, Daejeon, South Korea, July 20–22, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12841, 154-173 (2021).
PDF BibTeX XML Cite
Full Text: DOI

An algorithmic version of Zariski’s lemma. (English) Zbl 07495193

De Mol, Liesbeth (ed.) et al., Connecting with computability. 17th conference on computability in Europe, CiE 2021, virtual event, Ghent, Belgium, July 5–9, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12813, 469-482 (2021).
MSC:  03F07 14A25 12F05
PDF BibTeX XML Cite
Full Text: DOI

Direct integration for multi-leg amplitudes: tips, tricks, and when they fail. (English) Zbl 07458364

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 107-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The geometry of ambiguity: an introduction to the ideas of derived geometry. (English) Zbl 1478.14008

Anel, Mathieu (ed.) et al., New spaces in mathematics. Formal and conceptual reflections. Cambridge: Cambridge University Press. 505-553 (2021).
MSC:  14A30 18G35
PDF BibTeX XML Cite
Full Text: Link

Topo-logie. (English) Zbl 1477.18008

Anel, Mathieu (ed.) et al., New spaces in mathematics. Formal and conceptual reflections. Cambridge: Cambridge University Press. 155-257 (2021).
PDF BibTeX XML Cite
Full Text: Link

Derived algebraic geometry. (English) Zbl 1471.14005

Panoramas et Synthèses 55. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-938-8/pbk). xvi, 230 p. (2021).
PDF BibTeX XML Cite

Algebraic geometry over algebraic structures. VIII: Geometric equivalences and special classes of algebraic structures. (English. Russian original) Zbl 1470.08001

J. Math. Sci., New York 257, No. 6, 797-813 (2021); translation from Fundam. Prikl. Mat. 22, No. 4, 75-100 (2019).
MSC:  08A99 03C05 14A22
PDF BibTeX XML Cite
Full Text: DOI

Semicontinuity of singularity invariants in families of formal power series. (English) Zbl 07387763

Fernández de Bobadilla, Javier (ed.) et al., Singularities and their interaction with geometry and low dimensional topology. In honor of András Némethi on the occasion of his 60th birthday. Selected papers based on the presentations at the conference “Némethi60: geometry and topology of singularities”, Budapest, Hungary, May 27–31, 2019. Cham: Birkhäuser. Trends Math., 207-245 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification